Publications

  • Y. Canzani and J Galkowski. A Novel Approach to Quantitative Improvements for Eigenfunction Averages. 2018. Submitted for publication. Preprint arXiv:1809.06296.
  • Y. Canzani.  Spectral Geometry. 2018.  Contemporary Mathematics; American Mathematical Society. Volume 720.
  • Y. Canzani and J. Galkowski.  On the growth of eigenfunction averages: microlocalization and geometry. 2017. Submitted for publication. Preprint arXiv:1710.07972.
  • Y. Canzani, J. Galkowski and J. Toth. Averages of eigenfunctions over hypersurfaces.  To appear in Communications in Mathematical Physics. Preprint arXiv:1705.09595.
  • Y. Canzani and P. Sarnak. Topology and nesting of the zero set components of monochromatic random waves.   To appear in Communications of Pure and Applied Mathematics. Preprint arXiv:1701.00034.
  • Y. Canzani and B Hanin. Local Universality for Zeros and Critical Points of Monochromatic Random Waves. Preprint arXiv:1610.09438.
  • Y. Canzani and B Hanin. C-infinity Scaling Asymptotics for the Spectral Function of the Laplacian. Accepted for publication in Journal of Geometric Analysis. 2016. Preprint arXiv:1602.00730.
  • Y. Canzani and J. Toth. Intersection bounds for nodal sets of Laplace eigenfunctions on compact surfaces.2016. Accepted for publication in Algebraic and Analytic Microlocal Analysis, Springer.
  • Y. Canzani and J. Toth. Nodal sets of Schrödinger eigenfunctions in forbidden regions. In Annales Henri Poincar\’e, pp. 1-25. Springer International Publishing. 2016. Preprint arXiv:1502.00732.
  • Y. Canzani and P. Sarnak. On the topology of zero zets of monochromatic random waves. Preprint arXiv: 1412.4437.
  • Y. Canzani and B. Hanin. Scaling Limit for the Kernel of the Spectral Projector and Remainder Estimates in the Pointwise Weyl Law. Analysis and Partial Differential Equations, Volume 8, Number 7, 2015, pp. 1707-1731. Jounal link. Preprint arXiv: 1411.0658.
  • Y. Canzani and B. Hanin. High Frequency Eigenfunction Immersions and Supremum Norms of Random Waves. Electronic Research Announcements in Mathematical Sciences, Volume 22, 2015, pp. 76-86. Journal link. Preprint arXiv: 1406.2309.
  • Y. Canzani, D. Jakobson and L. Silberman. Appendix of: Manifold of metrics with fixed volume form.Annales mathématiques du Québec, Volume 39, Issue 2, 2015, pp. 129-145. Journal link. Preprint arXiv: 1309.1348.
  • Y. Canzani, D. Jakobson and J. Toth. On the distribution of perturbations of Schrödinger eigenfunctions.Journal of Spectral Theory, Volume 4, Issue 2, 2014, pp. 328-307. Journal link. Preprint arXiv: 1210.4499.
  • Y. Canzani. On the multiplicity of eigenvalues of conformally covariant operators. Annales de L’Institut Fourier, Volume 64, Number 3, 2014, pp. 947-970. Journal link. Preprint arXiv: 1207.0648.
  • Y. Canzani, D. Jakobson, R. Gover and R. Ponge. Conformal invariants from nodal sets. International Mathematics Research Notices, Volume 9, 2014, pp. 2356-2400. Journal link. Preprint arXiv: 1208.3040.
  • Y. Canzani, D. Jakobson, R. Gover and R. Ponge. Nullspaces of Conformally Invariant Operators. Applications to Q_k-curvature. Electronic Research Announcements in Mathematical Sciences, Volume 20, 2013, pp. 43-50. Journal link. Preprint arXiv: 1206.0517.
  • Y. Canzani, D. Jakobson and I. Wigman. Scalar curvature and Q-curvature of random metrics.
    The Journal of Geometric Analysis, Volume 24, Issue 4, 2014, pp. 1982-2019. Journal link. Electronic Research Announcements in Mathematical Sciences, Volume 17, 2010, pp. 43-56. Journal link. Preprint arXiv: 1002.0030.